| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient code: (b)(4) secondary surgical intervention, lens explanted and exchanged for longer lens (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -10.0 diopter, in the patient's left eye (os) on (b)(6) 2018.The lens was explanted and exchanged for a longer lens on (b)(6) 2018 due to low vaulting.The lens exchange resolved the problem.
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in lens vial.Visual inspection found no visible damage to the lens.(b)(4).